| Model Number |
BF-1T180 |
| Medical Device Problem Codes |
Decrease in Suction (1146); Positioning Failure (1158); Material Discolored (1170); Misfocusing (1401); Low Test Results (2458); Flare or Flash (2942); Gas/Air Leak (2946); Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the subject device had a burn on the distal end.There was no patient involvement.